The nonexistence of a binary homogeneous pseudoplane

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove that there are no binary homogeneous pseudoplanes.

Original languageEnglish (US)
Pages (from-to)135-137
Number of pages3
JournalMathematical Logic Quarterly
Volume44
Issue number1
DOIs
StatePublished - Jan 1 1998

Fingerprint

Nonexistence
Binary

All Science Journal Classification (ASJC) codes

  • Logic

Keywords

  • Binary homogeneous pseudoplane

Cite this

@article{9f372031585c4f7d98134993845fb8e4,
title = "The nonexistence of a binary homogeneous pseudoplane",
abstract = "We prove that there are no binary homogeneous pseudoplanes.",
keywords = "Binary homogeneous pseudoplane",
author = "Simon Thomas",
year = "1998",
month = "1",
day = "1",
doi = "10.1002/malq.19980440110",
language = "English (US)",
volume = "44",
pages = "135--137",
journal = "Mathematical Logic Quarterly",
issn = "0942-5616",
publisher = "Wiley-VCH Verlag",
number = "1",

}

The nonexistence of a binary homogeneous pseudoplane. / Thomas, Simon.

In: Mathematical Logic Quarterly, Vol. 44, No. 1, 01.01.1998, p. 135-137.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The nonexistence of a binary homogeneous pseudoplane

AU - Thomas, Simon

PY - 1998/1/1

Y1 - 1998/1/1

N2 - We prove that there are no binary homogeneous pseudoplanes.

AB - We prove that there are no binary homogeneous pseudoplanes.

KW - Binary homogeneous pseudoplane

UR - http://www.scopus.com/inward/record.url?scp=0032221660&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032221660&partnerID=8YFLogxK

U2 - 10.1002/malq.19980440110

DO - 10.1002/malq.19980440110

M3 - Article

AN - SCOPUS:0032221660

VL - 44

SP - 135

EP - 137

JO - Mathematical Logic Quarterly

JF - Mathematical Logic Quarterly

SN - 0942-5616

IS - 1

ER -